標題: Effect of dielectric responses on localization in one-dimensional random periodic-on-average layered systems
作者: Wang, CC
Luan, PG
電子物理學系
Department of Electrophysics
公開日期: 1-六月-2002
摘要: Dielectric response effects on wave localization in random periodic-on-average layered systems are studied. Based on Monte Carlo simulations and products of random matrices, statistics of the Lyapunov exponent are determined efficiently for very long systems. An oscillatory behavior for Lyapunov exponent is found and explained for mildly strong scattering conditions. We also show the emergence of strongly localized states in metallic layered systems with intermediate disorder for frequencies above the plasma frequency omega(p) of metals, as is not shown in dielectrics. Furthermore, the violation of universal single parameter scaling behaviors in different regimes of multiple scattering is discussed.
URI: http://dx.doi.org/10.1103/PhysRevE.65.066602
http://hdl.handle.net/11536/28736
ISSN: 1539-3755
DOI: 10.1103/PhysRevE.65.066602
期刊: PHYSICAL REVIEW E
Volume: 65
Issue: 6
結束頁: 
顯示於類別:期刊論文